# SDR SWAA2022061609024

- Difficulty date: May 18, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENEGER CABIN FLOOR PANEL P/N 141A5810-582 HAS RIPPED OUT INSERTS ALONG BOTH O/B EDGES. (MARKED) / REMOVED DAMAGED SKIN; REMOVED LOOSE PIECES OF CORE; AND CLEANED REPAIR AREA IAW SRM 53-00-2R-1 PARA 3(A-D AND F).APPLIED POTTING BMS 5-28 TYPE 19 IAW SRM 53-00-50-2R-1 PARA 3.G.CURED POTTING WITH THERMOMETER ID:ATS2402 CAL DUE 06/2022; SANDED SMOOTH TO SURFACE; CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES USING BMS 9-3H2 LOT#1491986 IAW SRM 53-00-50-2R-1 PARA 3H-K INSTALLED REPAIR PLIES USING BMS 8-201 LOT#AK1KP9161K; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID: ATS2545 DUE:08/2022 IAW SRM 53-00-50-2R-1 PARA K(1) K(1).: IAW SRM 53-00-50-2R-1 PARA 3K(1);L(1)CURED REPAIR PLIES USING THERMOMETER ID: ATS2208 DUE:10/2022 AND UNBAGGED IAW SRM 53-00-50-2R-1 PARA 3.M.; FOUND ADDITIONAL DAMAGE AT L/H EDGE; 2.75' FROM FWD EDGE. REMOVED APPROX. 0.5' DIAMETER DAMAGED PLIES; FABRICATED REPAIR PLIES FROM BMS 9-3 TY H3 LOT# 1491986 INSTALLED REPAIR PLIES USING BMS8-201 TY3 LOT#AK1LP3050K SCALE ID : ATS2276 DUE DATE : 03/2023; VACUUM BAGGED; CHECKED FOR LEAKS USING VACUUM GAUGE ID : ATS2438 DUE DATE : 03/2023. LEAK CHECK GOOD IAW SRM 53-00-50-2R-1.PARA 3.K.(1); L.(1).; CURED REPAIR PLIES USING THERMOMETER ID : ATS1776 DUE DATE : 08/2022; UNBAGGED. INSTALLED 4EA INSERTS USING BMS 5-107 LOT#AK0KP9324K; CURED USING THERMOMETER ID : ATS1776 DUE DATE : 08/2022. IAW SRM 53-00-50-2R-1.PARA 3.M-N; DWG 141A5810-582.
